A general stratification theorem for exponential sums, and applications

E. Fouvry, N. Katz

Research output: Contribution to journalArticle

27 Scopus citations
Original languageEnglish (US)
Pages (from-to)115-166
Number of pages52
JournalJournal fur die Reine und Angewandte Mathematik
Volume540
DOIs
StatePublished - 2001

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A general stratification theorem for exponential sums, and applications'. Together they form a unique fingerprint.

  • Cite this